MedElevator Войти в исследования
← Поиск публикаций
AANA journal · 2011

Prevention of emergence agitation in seven children receiving low-dose ketamine and propofol total intravenous anesthesia.

СтатьяПоддержка NIH: внешняя программаПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Anghelescu Doralina L, Rakes Lauren C, Shearer Jack R, Bikhazi George B

Аннотация

Emergence agitation (EA) can be a distressing side effect of pediatric anesthesia. We retrospectively reviewed the records of 7 pediatric oncology patients who received low-dose ketamine in conjunction with propofol for total intravenous anesthesia (TIVA) repeatedly for radiation therapy. EA signs were observed in all 7 patients in association with propofol TIVA but did not recur in any of 123 subsequent anesthetics sessions during which low-dose ketamine was added to propofol. Based on this experience, we suggest that low-dose ketamine added to propofol may be associated with prevention of EA in children with a history of EA with propofol TIVA.

Предметные рубрики MeSH